# SDR 2008UALA03144

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE ARM CUTOUT HAS A CRACK.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPAIRED PER MM 52-11-87 AND SRM 51-40-02.
